I had unprotected sex several time overnight 5 weeks ago.I noticed slight tenderness of the glans which I though was result of friction and probably hitting her cervix. 2 days later I started having severe pain during urination. There was no discharge. I saw a family doctor and he prescribed Ceftriaxone injection and single dose of azithromycin 2 days after symptoms started. A urine culture was negative and tests for chlamydia and gonorrhea were negative. Symptoms did not improve much but pain was less as long as drank enough water. However, there was generalized dull pain in the whole groin area. 1 week after taking the medication I noticed a small ulcer on my glans which was not painful by itself but had slight pain upon touch(I am uncircumcised). There were no other bumps or ulcers anywhere else. I called the doctor about ulcer and pain over weekend and he put me on doxycyclin for 2 weeks. Ulcer healed in 3-4 days. Pain with urination improved but 5 days into treatment with doxycyclin part of my glans started turning red. The improvement in symptoms also stalled. and 7 days into taking doxycyclin I had another small ulcer on my glans which healed after 3 days. I stopped taking doxycyclin after 12 days and have been off it for 5 days now. The pain during urination is lot less just slightly uncomfortable but there is urgency and a dull ache around penis all the the time. There is no discharge. I am not sure if my doctor know what to do. He says it is unlikely to be herpes since it was only 1 ulcer and I had another one in 7 days and I did not have any swollen glands or anything. Any answer or help here would be appreciated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.